Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Suffering from asthma, cough, cold, ear pain, throat infection. Taking augmentin, budecort inhaler. Treatment?

hello doctor, my son is 5and half years old diagnosed with mild asthma last month.he is having cough from last 2years and every month he fell ill with cold cough ear ache and viral throat gave him augmentin DDS for throat infection.he is taking Budecort inhaler and asthalin nebuliser for asthma .is this medication is ok or we should go for further test or something .I can t see my son taking inhalers and antibiotics every other month. please help.
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
For Asthma you should try to avoid causes of Lower respiratory tract infection that can precipitate asthma
For Asthma inhalers are fine but for cough and throat infection use good Antibiotic
An antibiotic such as Cefixime and Antitussive such as Syrup Britanyl for cough and wheeze.

I hope I am successful in solving your query If you have more you can ask me.
Take care
Dr. Azhar Sattar
Answered: Tue, 29 Jan 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor